Applied Mathematics

Vol.4 No.2(2013), Paper ID 28206, 5 pages

DOI:10.4236/am.2013.42051

 

Limit of the Solution of a PDE in the Degenerate Case

 

Alassane Diedhiou

 

Département de Mathématiques, Université de Ziguinchor, Ziguinchor, Senegal

 

Copyright © 2013 Alassane Diedhiou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Diedhiou, A. (2013) Limit of the Solution of a PDE in the Degenerate Case. Applied Mathematics, 4, 338-342. doi: 10.4236/am.2013.42051.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.